# SDR SWIA2023102700824

- Difficulty date: August 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 - APROX FS 621 - FLOOR BEAM ATTACHMENT TO REAR PRESSURE BULKHEAD HAS ERRANT HOLE ON INBD SIDE (27069818)   (C-CHECK RO 10/29/2023)   PLUGGED REDUNDANT HOLE PER REO 601R-53-61-8066 REV--, DATED 2023-08-17. COMPLIED WITH SKYCARD 51-900-1003-SKY. NO WEIGHT CHANGE
